Cookies?
Library Header Image
LSE Research Online LSE Library Services

The square-root process and Asian options

Dassios, Angelos and Nagaradjasarma, Jayalaxshmi (2006) The square-root process and Asian options. Quantative Finance, 6 (4). pp. 337-347. ISSN 1469-7696

[img]
Preview
PDF
Download (321kB) | Preview

Identification Number: 10.1080/14697680600724775

Abstract

Although the square-root process has long been used as an alternative to the Black-Scholes geometric Brownian motion model for option valuation, the pricing of Asian options on this diffusion model has never been studied analytically. However, the additivity property of the square-root process makes it a very suitable model for the analysis of Asian options. In this paper, we develop explicit prices for digital and regular Asian options. We also obtain distributional results concerning the square-root process and its average over time, including analytic formulae for their joint density and moments. We also show that the distribution is actually determined by those moments.

Item Type: Article
Official URL: http://www.tandf.co.uk/journals/rquf
Additional Information: © 2007 Taylor & Francis
Subjects: H Social Sciences > HG Finance
Q Science > QA Mathematics
H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 12 Nov 2007
Last Modified: 21 Mar 2011 15:19
URI: http://eprints.lse.ac.uk/id/eprint/2851

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics